Journal of Mathematics and Statistics

Some Properties of Certain Subclass of Meromorphically Multivalent Functions Defined By Linear Operator

F. Ghanim and M. Darus

DOI : 10.3844/jmssp.2010.34.41

Journal of Mathematics and Statistics

Volume 6, Issue 1

Pages 34-41

Abstract

Problem statement: By means of the Hadamard product (or convolution), a linear operator was introduced. This operator was motivated by many authors namely Srivastava, Swaminathan, Owa and many others. The operator was indeed needed to create new ideas in the area of geometric function theory. Approach: The linear operator of meromorphic p-valent functions was proposed and defined. The preliminary concept of subordination was introduced to give sharp proofs for certain sufficient conditions of the linear operator aforementioned. Results: Having the operator, subordination theorems established by using standard concept of subordination and reduced to well-known results studied by various authors. The operator was then applied for fractional calculus and obtained new subordination theorem. Conclusion: Therefore, interesting operators could be obtained with some earlier results and standard methods.

Copyright

© 2010 F. Ghanim and M. Darus. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.